# SDR HNAA2024072600576

- Difficulty date: June 19, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2384 RH WING TQ BOX 1 ATTACHMENT TO WING SPAR 1LWR IB HOLE HAD NDT INDICATION.  REPAIRED IAW EO1-27-24-0404
